# SDR YENA2022112801161

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 79,689 hours, 28,620 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLT#603, EWR-SDQ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO EWR) ' LEVEL 3 FUME EVENT DURING CLIMB INFLIGHT HAS BEEN DESCRIBED AS AN INTENSE EVENT THAT CAUSED CUSTOMERS TO COMPLAIN AND MOVE FORWARD. THE BACK HALF OF THE PLANE WAS DESCRIBED AS THE MOST INTENSE ALL APPROPRIATE PROCEDURES FAILED TO CORRECT THE PROBLEM SO A RETURN TO EWR WAS REQUIRED; PERFORMED GVI OF APU AREA WAS WITH NO LEAKS FOUND AND NO DEFECT FOUND. A DIRTY SUCKS SMELL WAS NOTED PERFORMED PACKS BURNS. FOUND MINOR LEAK LEAK AT YELLOW HYDRAULIC RESERVOIR DRAIN PORT WITH POTENTIALLY GOT INGESTED INTO APU. REMOVED AND REPLACED HEPA FILTERS AND OZONE CONVERTER FILTERS IAW AMM 21-51-41. ALL CHECKS, OK. NO CABIN ODOR / FUEL SMELL WAS NOTED. A/C OK TO RETURN TO SERVICE, APU SURROUNDINGS AREA CLEAN.
